MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HIV COMBI PT; HIV DETECTION TEST

ROCHE DIAGNOSTICS ELECSYS HIV COMBI PT; HIV DETECTION TEST
Catalog Number 08924180160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hiv combi pt results from the cobas e 602 module.The initial result was 1.4 coi (reactive).The sample was repeated twice, with a result of >5000 coi (reactive) each time.The sample was repeated on another analyzer at the site, and the result was >1.0 coi (reactive).No questionable result was reported outside of the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The cobas e 602 module serial number was (b)(6).The field service engineer checked the analyzer and determined the event was consistent with an issue with the sample.He performed water and gear pump adjustments, ran mechanism checks, ran measuring cell preparations, and performed a system volume check.He ran performance testing with passing results.The investigation is ongoing.
 
Additional Manufacturer Narrative
No calibration issues were found, and the qc results were within the customer's established ranges before sample measurement.Relevant alarms for "procell /cleancell short" and "preclean short" were observed in the analyzer alarm trace.The investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
ELECSYS HIV COMBI PT
Common Device Name
HIV DETECTION TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22816285
Report Number1823260-2025-02513
Device Sequence Number9014127
Product Code MZF
UDI-Device Identifier07613336170212
UDI-Public07613336170212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP160050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08924180160
Device Lot Number840034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown